# SDR DXTA2022050961420

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N572QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0133
- Aircraft time: 4,122 hours, 2,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Failed
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: LAV EMER LIGHT AND LAV "EXIT" EMER LIGHT WILL NOT EXTINGUISH. /// CORRECTIVE ACTION /// VERIFY DISCREPANCY FOUND EMERGENCY LIGHT ON LAV ON. RESET LAV EMERGENCY LIGHT BATTERY G-SWITCH AND RUN THE AIRCRAFT FOR 2 HOURS TO TOP CHARGE EMERGENCY LIGHT BATTERY ALL WORK IAW CESSNA 680 AMM REF 33-50-00.
